Continuity statements and counterintuitive examples in connection with Weyl quantization

Journal Article (Journal Article)

We use the properties of an integral transform relating a classical function f with the matrix elements between coherent states of its quantal counterpart Q f, to derive continuity properties of the Weyl transform from classes of distributions to classes of quadratic forms. We also give examples of pathological behavior of the Weyl transform with respect to other topologies (e.g., bounded functions leading to unbounded operators). © 1983 American Institute of Physics.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 24 / 6

Start / End Page

  • 1453 - 1461

International Standard Serial Number (ISSN)

  • 0022-2488

Digital Object Identifier (DOI)

  • 10.1063/1.525882

Citation Source

  • Scopus